# SDR C77A2019010200001

- Difficulty date: January 2, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 31,118 hours, 18,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION DAMAGE TO THE UPPER FLANGE OF THE CENTER FUSELAGE II LT FLOORBEAM (P/N 170-65669-003) AT FR86. THE DAMAGE MEASURES APPROXIMATELY 0.03 INCH IN DIAMETER TO A DEPTH OF 0.026 INCH (REF ETD2018-170-132983, FIGURE 1). REQUESTED AND RECEIVED A PERMANENT REPAIR IN THE FORM OF ETD2018-170-132983 WHICH ALLOWS THE DAMAGE TO BE REPAIRED BY FILLER AND DOUBLER INSTALLATION. BECAUSE THE FLOORBEAM IS PSE AND THE REPAIR IS RESTORING STRENGTH, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. THIS EO WILL BE ACCOMPLISHED ON WO 2590743.
